# SDR GAIA9924

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 106056340
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DFW, THE 'A' SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  THE AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT FURTHER DIFFICULTIES.  REMOVED AND REPLACED HYDRAULIC HOSE TO NR 2 ENGINE DRIVE HYDRAULIC PUMP.  ALSO, REPLACED NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND ASSOCIATED FILTERS IAW B727 MM 29-11.  RESERVICED SYSTEM, THEN OPERATIONALLY AND LEAK CHECKED GOOD.  RETURNED THE AIRCRAFT TO SERVICE.  (M)
